MAUDE Adverse Event Report: HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFTFLEX

HOLLISTER INCORPORATED PREMIER; 1-PIECE DRAINABLE OSTOMY POUCH, SOFTFLEX
Model Number 88400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted because a lot number was not provided.Based on the information provided, a root cause of the event could not be determined.Hollister will continue to monitor this reported issue.
 
Event or Problem Description
It was reported that the end user had been experiencing irritation around the stoma under the hollister premier barrier for a while due to leakage of output and went to the er in may.It was reported that the er said to use the no sting gel and cream (provided by the er), then powder under the barrier.It was reported that the end user was prescribed clotrimazole betamethasone cream 15 gm and lidocaine hydrochloride gel 100 mg.It was reported that the end user has continued to use the prescribed topical medication whenever the skin is irritated from output resting on the skin.It was further reported that the end user called hollister because they were running out of ostomy supplies from frequent appliance changes and hollister is sending out samples of different products for them to try in order to see if it works better for them.

Brand Name
PREMIER
Common Device Name
1-PIECE DRAINABLE OSTOMY POUCH, SOFTFLEX
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key19724028
Report Number1119193-2024-00014
Device Sequence Number18175253
Product Code EXB
UDI-Device Identifier00610075106509
UDI-Public00610075106509
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number88400
Device Catalogue Number88400
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale